# SDR QXEA200400493

- Difficulty date: May 10, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 3,525 hours, 3,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2339, BLEED FLOW IN CABIN AND COCKPIT VERY WEAK.  FLIGHT ATTENDANTS REPORTS STUFFY AIR IN CABIN WITH ASSOCIATED DIRTY SOCK SMELL.  ALL GASPER VENTS OPEN.  OPERATEE NR 1 AND NR 2 ENGINES BLEED FLOW RESPONDED NORM AND MAN, NORM AND MAX TEMPERATURE CONTROL ALSO NORM.  FLOW AND FLIGHT DECK AND CABIN POS APPEARED NORMAL.
